A contraction approach for noncoercive hamilton-jacobi-bellman equations

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We characterize both the continuous and finite element approximate solution of noncoercive Hamilton-Jacobi-Bellman equation as fixed points of contractions. We also derive L-error estimate of the approximation.

Original languageEnglish
Pages (from-to)261-269
Number of pages9
JournalApplied Mathematics and Information Sciences
Volume4
Issue number2
Publication statusPublished - 2010

Fingerprint

Hamilton-Jacobi-Bellman Equation
Error Estimates
Contraction
Approximate Solution
Fixed point
Finite Element
Approximation

Keywords

  • Contraction
  • Error estimate
  • Finite element
  • HJB equations

ASJC Scopus subject areas

  • Applied Mathematics
  • Numerical Analysis
  • Analysis
  • Computer Science Applications
  • Computational Theory and Mathematics

Cite this

A contraction approach for noncoercive hamilton-jacobi-bellman equations. / Boulbrachene, Messaoud.

In: Applied Mathematics and Information Sciences, Vol. 4, No. 2, 2010, p. 261-269.

Research output: Contribution to journalArticle

@article{54581272653146e58b711b3f4554e828,
title = "A contraction approach for noncoercive hamilton-jacobi-bellman equations",
abstract = "We characterize both the continuous and finite element approximate solution of noncoercive Hamilton-Jacobi-Bellman equation as fixed points of contractions. We also derive L∞-error estimate of the approximation.",
keywords = "Contraction, Error estimate, Finite element, HJB equations",
author = "Messaoud Boulbrachene",
year = "2010",
language = "English",
volume = "4",
pages = "261--269",
journal = "Applied Mathematics and Information Sciences",
issn = "1935-0090",
publisher = "Natural Sciences Publishing Corporation",
number = "2",

}

TY - JOUR

T1 - A contraction approach for noncoercive hamilton-jacobi-bellman equations

AU - Boulbrachene, Messaoud

PY - 2010

Y1 - 2010

N2 - We characterize both the continuous and finite element approximate solution of noncoercive Hamilton-Jacobi-Bellman equation as fixed points of contractions. We also derive L∞-error estimate of the approximation.

AB - We characterize both the continuous and finite element approximate solution of noncoercive Hamilton-Jacobi-Bellman equation as fixed points of contractions. We also derive L∞-error estimate of the approximation.

KW - Contraction

KW - Error estimate

KW - Finite element

KW - HJB equations

UR - http://www.scopus.com/inward/record.url?scp=84873468561&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84873468561&partnerID=8YFLogxK

M3 - Article

VL - 4

SP - 261

EP - 269

JO - Applied Mathematics and Information Sciences

JF - Applied Mathematics and Information Sciences

SN - 1935-0090

IS - 2

ER -